MathSciNet Relay Station
MathSciNet bibliographic data
MR1080210 49J52 (49J45 90C48)
Degiovanni, Marco Homotopical properties of a class of nonsmooth functions. Ann. Mat. Pura Appl. (4) 156 (1990), 37–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement